Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


New identities of differential operators from orbital integrals on $\mathrm {GL}(r,\mathbf {C})$
HTML articles powered by AMS MathViewer

by Paul Mezo PDF
Proc. Amer. Math. Soc. 130 (2002), 3101-3110 Request permission


We derive identities of differential operators on complex general linear groups which appear in the differential equations satisfied by weighted orbital integrals. These identities stem from and have applications to comparisons of metaplectic coverings.
  • James Arthur, Stabilization of a family of differential equations, The mathematical legacy of Harish-Chandra (Baltimore, MD, 1998) Proc. Sympos. Pure Math., vol. 68, Amer. Math. Soc., Providence, RI, 2000, pp. 77–95. MR 1767893, DOI 10.1090/pspum/068/1767893
  • James Arthur, The characters of discrete series as orbital integrals, Invent. Math. 32 (1976), no. 3, 205–261. MR 412348, DOI 10.1007/BF01425569
  • James Arthur, On a family of distributions obtained from Eisenstein series. I. Application of the Paley-Wiener theorem, Amer. J. Math. 104 (1982), no. 6, 1243–1288. MR 681737, DOI 10.2307/2374061
  • James Arthur, The local behaviour of weighted orbital integrals, Duke Math. J. 56 (1988), no. 2, 223–293. MR 932848, DOI 10.1215/S0012-7094-88-05612-8
  • Anthony W. Knapp, Representation theory of semisimple groups, Princeton Mathematical Series, vol. 36, Princeton University Press, Princeton, NJ, 1986. An overview based on examples. MR 855239, DOI 10.1515/9781400883974
  • Anthony W. Knapp, Lie groups beyond an introduction, Progress in Mathematics, vol. 140, Birkhäuser Boston, Inc., Boston, MA, 1996. MR 1399083, DOI 10.1007/978-1-4757-2453-0
  • P. Mezo. Matching of weighted orbital integrals for metaplectic correspondences. Canad. Math. Bull. 44:482–490, 2001.
  • P. Mezo. Some global correspondences for general linear groups and their metaplectic coverings. Technical report, Max-Planck-Institut für Mathematik Bonn, 2000. Preprint series number 55.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22E30
  • Retrieve articles in all journals with MSC (2000): 22E30
Additional Information
  • Paul Mezo
  • Affiliation: Department of Mathematics, University of Toronto, Toronto, Ontario, Canada M5S 3G3
  • Email:
  • Received by editor(s): May 9, 2001
  • Published electronically: March 14, 2002
  • Communicated by: Dennis A. Hejhal
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 130 (2002), 3101-3110
  • MSC (2000): Primary 22E30
  • DOI:
  • MathSciNet review: 1908936